# SDR USAA2012051000021

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 70,972 hours, 31,842 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - 5 EA CRACKS ON SEGMENT ANGLE APPROX 1/8 INCH IN LENGTH ON FORWARD LEFT EMERGENCY EXIT DOOR 833.  REPLACED SEGMENT ANGLE ON FORWARD LEFT EMERGENCY EXIT DOOR 833 IAW EO 5210Y228.
